# SDR CALA2021101801905

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5347047120200
- Condition: Corroded
- Location: Str 41r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO COMPT. BILGE AREA, STGR41R, FWD AND AFT OF FR59. REMOVED CORROSION FROM S41R FR59 AT BULK CARGO IAW SRM 51-74-00 L=12" D=0.03" FOUND TO BE OUT OF LIMITS IAW SRM 53-41-13-283-602 FIG 001 SHEET 01. REMOVED AND REPLACED S41R FROM FR58 TO FR64 I AW SRM 51-72-11-911-001. EMP: V934143 WC: 0014839 STA: ST ENGINE ERING BFM SFR# 1026734
